# SDR FDEA202506180979

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVED FAIRING FOR EXISTING REPAIR EVALUATION ACCESS FOUND CORROSION AT   RIGHT HAND FUSELAGE SKIN AT APPROXIMATE STATION 2160 LONGERON 12 RIGHT AREA. CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-70-01-2R FIGURE 201   SHEET 3 REPAIR 3 AT RIGHT HAND FUSELAGE SKIN AT APPROXIMATE STATION 2160 LONGERON 12   RIGHT AREA. CORRODED SKIN AT RIGHT HAND FUSELAGE APPROXIMATE STATION 2160   LONGERON 12 RIGHT AREA REPAIRED AS PER EA# 1-5330-T0383863 P1 TITLE: FUSELAGE - PLATES   & SKINS - FUSELAGE RHS AFT BODY UPPER SKIN PANEL REPAIR, CANT STA 2140-2169, L-12R TO L-  13R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
